# SDR SWAA2023122134306

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 3,184 hours, 1,834 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 3,184 hours, 1,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28
- Part serial: 60A887
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE #1 ENG CATASTROPHIC FAILURE<[01] REMOVED AND REPLACED #1 ENG REF MT 871-PRD-01-01 REMOVED AND REPLACED #1 ENGINE INLET REF MM 71-11-01 OPS AND LEAK CHECK GOOD
